Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
196 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Will Xet cr and etirest cause bloating or weight gain ?

Hello .. I am 22yr old female.. I have been prescribed to take Xet cr (25mg) and etirest (.25) .. I want to know if these medicine can cause bloating or weight gain?! Also should i take both or only one?! Thank u.
Mon, 24 Dec 2012
Report Abuse
General & Family Physician 's  Response
Hello
You should take both the medicines as prescribed by your doctor.
The use of Xet cr can cause nausea,indigestion,flatulence,decreased appetite,dry mouth etc but there is no clinical evidence that it increses weight gain.Since it decreases appetite it may cause reduction of weight.
Thanks
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Weight loss


Will Xet cr and etirest cause bloating or weight gain ?

Hello You should take both the medicines as prescribed by your doctor. The use of Xet cr can cause nausea,indigestion,flatulence,decreased appetite,dry mouth etc but there is no clinical evidence that it increses weight gain.Since it decreases appetite it may cause reduction of weight. Thanks